MAUDE Adverse Event Report: DEPUY MITEK LLC US RGDFX CRVE ST ACL PLA XPIN SYS; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US RGDFX CRVE ST ACL PLA XPIN SYS; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 213013
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Not Applicable (3189)
Date of Event 02/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).The expiration date is not currently available.
 
Event or Problem Description
It was reported that while inserting the trocar, it melted with the canula.No adverse events reported.
 
Event or Problem Description
Additional event information received on 11/21/2018.It was reported by an affiliate that there was a resulting delay of 15 minutes.The procedure was completed by opening a new kit rigidfix curve.Alternatives were readily available and there was a surgical intervention planned.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the complaint device is not available for physical evaluation, hence, the complaint cannot be confirmed.Given the information provided we cannot discern a definitive root cause for the reported failure.A device history record (dhr) review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident; therefore, there is no evidence of manufacturing anomalies on the paperwork reviewed.At this point, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).

Brand Name
RGDFX CRVE ST ACL PLA XPIN SYS
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7424844
Report Number1221934-2018-50441
Device Sequence Number19261628
Product Code HTY
UDI-Device Identifier20886705020000
UDI-Public20886705020000
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K130105
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue Number213013
Device Lot NumberL603912
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/14/2018
Supplement Date Received by Manufacturer11/21/2018
Initial Report FDA Received Date04/12/2018
Supplement Report FDA Received Date11/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1